Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 16, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2020, 7:07 AM EDT for Brevard County, Orange County, Osceola County, Florida. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2020, 7:07 AM EDT (11:07 UTC)
- Expired
- Apr 24, 2020, 7:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 30 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:15 AM EDT | TSTM WND GST 44 | 2 Nnw Cocoa, FL | USAF TOWER KSC-1000 MEASURES WIND GUST OF 38KT/44MPH FROM W |
| Apr 24, 7:25 AM EDT | TSTM WND GST 62 | 5 N Cape Canaveral, FL | USAF TOWER KSC-0403 MEASURED WIND GUST OF 54KT/62 MPH FROM SW |
| Apr 24, 7:30 AM EDT | TSTM WND GST 46 | 5 N Port Canaveral, FL | KXMR CC AIR FORCE MEASURED WIND GUST OF 40KT/46MPH FROM W. |
| Apr 24, 7:30 AM EDT | TSTM WND GST 46 | 5 N Port Canaveral, FL | CC AIR FORCE MEASURED WIND GUST OF 40KT/46MPH FROM W. |
| Apr 24, 7:35 AM EDT | TSTM WND GST 53 | 5 Nne Cape Canaveral, FL | USAF TOWER KSC-0303 MEASURED A WIND GUST OF 46KT/53MPH FROM W. |
| Apr 24, 7:35 AM EDT | TSTM WND GST 68 | 9 N Port Canaveral, FL | USAF TOWER KSC-0108 MEASURED WIND GUST OF 59KT/68MPH FROM THE SW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:57 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 11.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.4
The text
As transmitted.
882
WUUS52 KMLB 241107
SVRMLB
FLC009-095-097-241145-
/O.NEW.KMLB.SV.W.0016.200424T1107Z-200424T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
707 AM EDT Fri Apr 24 2020
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Central Brevard County in east central Florida...
Southeastern Orange County in east central Florida...
Northeastern Osceola County in east central Florida...
* Until 745 AM EDT.
* At 707 AM EDT, severe thunderstorms were located along a line
extending from Space Coast Airport to near Lone Cabbage Fish Camp
to near Holopaw to 8 miles northeast of Lake Kissimmee, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a small interior
room.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2839 8056 2831 8057 2795 8110 2796 8130
2816 8119 2833 8101 2854 8090 2870 8062
2860 8054 2846 8049
TIME...MOT...LOC 1107Z 237DEG 44KT 2852 8083 2829 8086 2808 8104 2801
8118
HAIL...<.75IN
WIND...60MPH
$$
Cristaldi1 follow-up statement
292
WWUS52 KMLB 241129
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
729 AM EDT Fri Apr 24 2020
FLC009-095-097-241145-
/O.CON.KMLB.SV.W.0016.000000T0000Z-200424T1145Z/
Brevard FL-Orange FL-Osceola FL-
729 AM EDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR CENTRAL BREVARD...SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA
COUNTIES...
At 724 AM EDT, severe thunderstorms were located along a line
extending from Playalinda Beach to near Merritt Island to 9 miles
northwest of Camp Holly Fish Camp to near Holopaw, moving northeast
at 50 mph. Several wind gusts up to around 60 mph have been reported
around Cape Canaveral.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near... Cape Canaveral, Playalinda
Beach, Cocoa Beach, and Rockledge through 740 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a interior room.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2839 8056 2831 8057 2795 8110 2796 8130
2816 8119 2833 8101 2854 8090 2870 8062
2860 8054 2846 8049
TIME...MOT...LOC 1124Z 237DEG 44KT 2863 8064 2840 8067 2819 8085 2812
8099
HAIL...<.75IN
WIND...60MPH
$$
CristaldiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:30 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 24, 4:30 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
430 AM EDT Fri Apr 24 2020
.DISCUSSION...
...Tornado Watch From Osceola/Brevard Northward Through 11 AM...
...Strong to Severe Storms Moving Across the Area This Morning...
Currently-Today...Squall line will move into Lake and Volusia
counties here in the pre-dawn hours and continue southeastward
through the I-4 corridor and into Osceola and Brevard counties this
morning. A Tornado Watch has been issued for this area through 11 AM
EDT. Latest analysis shows 0-6km bulk shear around 50-60 knots, cool
mid level temps around -9 to -11C at 500mb, and strengthening uni-
directional wind fields which will favor strong to locally damaging
straight line wind gusts of 50-70 mph and hail up to an inch in
diameter with any stronger storms. However, 0-1km SRH values
initially up to 150-200 m2/s2 may generate a few tornadoes,
especially as this line initially moves into central Florida this
morning.
Disturbed flow aloft, strong jet induced lift, and deep moisture (PW
~2.00") ahead of cold front stalling NW of central Florida lift may
continue to support additional waves of scattered to numerous
showers and storms spreading east-northeast across the region into
the afternoon, with strong to potentially isolated severe storms
still possible. Any training of storms will also be able to produce
localized heavy rainfall up to 2-4 inches across north central
Florida. Then into tonight, much of the hi-res guidance indicates
shower and thunderstorm activity will be on the wane, decreasing
from north to south.
Cloud cover and storms will likely limit highs across areas from
near to north of Orlando in the 70s to perhaps low 80s. However,
farther south, should convection hold off long enough temps may be
able to reach into the upper 80s to low 90s with breezy southwest
winds developing.
Weekend...A pair of trailing short wave troughs will merge/amplify
over the Ohio Valley, supporting a fairly deep, attendant surface
low moving in tandem with the upper level system. This low will drag
a cool front across central Florida on Sunday, followed by drier and
cooler air which will last into the middle of next week.
Ahead of the front, continued deep layer SW flow will combine with a
high PWAT air mass to produce numerous showers and lightning storms
in what should be a WCSB-dominant convective regime. Per SPC Day 2
"Marginal" risk for all of central FL, strong to marginally severe
wind gusts appear likely in some storms, given moderate convective
instability and robust H85-H50 steering flow of 25-35kt. Convection
should push rapidly offshore the east coast by sunset, with lingering
showers tapering off thereafter.
On Sun, drier air overspreading the CWA from NW to SE will confine
highest precip chances to the Treasure Coast, with a small chance
for TS, mainly through early afternoon. Precip chances diminish
rapidly from mid to late afternoon as activity gets shunted south
and east of the area.
Highs both Sat/Sun in the U80s to around 90F. Mins Sat night in the
L70s, but turning quite a bit cooler (U50s-L60s) across all but the
immediate SE Treasure Coast Sun night.
Monday-Thursday...Post frontal high pressure slowly settles SE into
Florida, keeping local wx dry through Wed. Relatively cooler early
week temps will rise back above normal by mid week. By Thu, model
guidance suggests another cool front reaching central Florida with
a chance for showers/few storms.
&&
.AVIATION...Approaching line of storms will reach KLEE-KDAB near to
shortly before 9Z and continue southeastward through the I-4
corridor and toward KMLB this morning. Some adjustments in current
tempo group timings will likely be needed and these storms move
quickly into the area. Strong to severe storms will be possible with
this band of convection, with 50-70 mph straight line wind gusts and
a few tornadoes possible. Tempo IFR/MVFR conditions will occur with
this activity, with additional scattered to numerous showers and
storms producing additional cig/vis reductions into the afternoon.
Rain chances are expected to gradually decrease into tonight, but
predominant MVFR cigs may begin to build into areas from KMLB
northward after midnight.
&&
.MARINE...Today-Tonight...SCA will continue offshore through mid-
morning for southerly winds up to around 20 knots and seas 6-7 feet.
However, strong to severe storms pushing quickly offshore this
morning and into the afternoon, will keep boating conditions
hazardous. Rain chances will decrease into tonight, with S/SW flow
15 knots or less and seas falling to 2-4 feet.
Weekend...SW flow 10-15kt ahead of the approaching cool front will
keep seas suppressed to between 2-3ft through Sun evening. Post-
frontal wind shift to NW-N Sun night as winds increase to 13-18kt.
Seas building up to 5ft in the Gulf Stream by sunrise.
Monday-Tuesday...Winds veer quickly onshore to NE Monday and SE by
Tue night as post-frontal high pressure builds from the SE CONUS
into the western Atlantic. Seas 3-5ft Mon, subsiding slightly to
to 3-4ft Mon night through Tue night.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 68 88 70 / 80 30 50 20
MCO 83 71 89 72 / 80 30 70 30
MLB 88 72 88 72 / 70 40 70 40
VRB 90 71 89 71 / 60 40 70 40
LEE 79 70 88 72 / 80 30 60 20
SFB 83 70 89 71 / 80 30 60 20
ORL 82 71 89 72 / 80 30 70 30
FPR 90 71 90 72 / 50 40 70 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 11 AM EDT this morning for Coastal Volusia-
Inland Volusia-Northern Brevard-Northern Lake-Orange-
Osceola-Seminole-Southern Brevard-Southern Lake.
AM...Tornado Watch until 11 AM EDT this morning for Flagler Beach to
Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 4 AM EDT early this morning for
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 10 AM EDT this morning for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
to Sebastian Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Weitlich
LONG TERM....Cristaldi
Radar/Severe Wx...SedlockHazardous weather outlook, Apr 24, 4:55 AM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 455 AM EDT Fri Apr 24 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-250000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 455 AM EDT Fri Apr 24 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH IN EFFECT FOR MUCH OF CENTRAL FLORIDA THROUGH 11 AM EDT THIS MORNING... .THUNDERSTORM IMPACT... A band of storms moving into Lake and Volusia counties during the predawn hours will continue southeastward through the I-4 corridor and into Osceola and Brevard counties this morning. Strong to severe thunderstorms will be possible with this line, with the main threats being wind gusts up to 50 to 70 mph, small to quarter size hail, frequent lightning strikes, as well as a few tornadoes. Storms will move quickly to the east-northeast at 40 to 45 mph. Additional scattered to numerous showers and storms will move through the area into the afternoon with strong to isolated severe storms continuing to be possible. .FLOOD IMPACT... Locally heavy rainfall up to 1 to 3 inches will be possible, mainly from Osceola and Brevard counties northward should locations see multiple rounds of showers and storms today. This may lead to some nuisance flooding of low spots and roadways. .RIP CURRENT IMPACT... There is a moderate risk of rip currents at all east central Florida beaches. Swim only within sight of a lifeguard. If no lifeguard is present, don't enter the surf. If heading to the beach, be alert for fast moving strong to potentially severe storms that will be able to push offshore. Also, be aware that beach closures remain in effect for some communities. .MARINE THUNDERSTORM GUST IMPACT... A band of storms will quickly move through Lake and Volusia counties southeastward through Osceola and Brevard counties and offshore this morning. Additional strong to isolated severe storms may be able to push off the coast into the afternoon. As these storms cross inland lakes and shift off the coast and into the nearshore waters they will be capable of wind gusts in excess of 35 knots. If a severe storm develops, there is a chance of wind gusts up to 50 knots. .WATERSPOUT IMPACT... A brief waterspout is possible within any stronger storms that push offshore, especially across the coastal waters of Volusia and Brevard counties. .WIND AND SEA IMPACT... South to southwest winds up to 15 to 20 knots and seas up to 5 to 7 feet will produce poor to hazardous boating conditions over the coastal waters this morning. A Small Craft Advisory remains in effect over the offshore waters through 10 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Additional strong to isolated severe storms will potentially develop along sea breeze and outflow boundaries across the area Saturday afternoon. Additional isolated stronger storms will be possible across Okeechobee County and the Treasure Coast into Sunday afternoon. Main threats will be wind gusts up to 50 to 60 mph, small to quarter size hail and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially through this morning. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. Weitlich
In the hours before
Special weather statement, Apr 24, 6:03 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
603 AM EDT Fri Apr 24 2020
FLZ144-241045-
Southern Lake County FL-
603 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE COUNTY UNTIL
645 AM EDT...
At 602 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mascotte, moving east-northeast at 40 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Groveland, Mascotte, Ferndale, Clermont and Lake Louisa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2854 8195 2872 8166 2859 8166 2858 8165
2854 8166 2835 8166 2835 8179 2836 8179
2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1002Z 249DEG 34KT 2851 8195
SedlockSpecial weather statement, Apr 24, 6:14 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
614 AM EDT Fri Apr 24 2020
FLZ041-044>046-141-147-241115-
Northern Lake County FL-Coastal Volusia FL-
Northern Brevard County FL-Orange FL-Seminole FL-Inland Volusia FL-
614 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN BREVARD...ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES UNTIL
715 AM EDT...
At 613 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daytona Beach Shores to Cassia to near
Groveland. Movement was east-northeast at 35 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Orlando, Deltona, Port Orange, Sanford and Apopka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2909 8090 2881 8069 2835 8139 2835 8165
2876 8165 2915 8102 2916 8093
TIME...MOT...LOC 1013Z 262DEG 31KT 2916 8097 2888 8146 2850 8183
SedlockSpecial weather statement, Apr 24, 6:31 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
631 AM EDT Fri Apr 24 2020
FLZ053-241115-
Osceola FL-
631 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR OSCEOLA COUNTY UNTIL 715 AM
EDT...
At 630 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Poinciana to 8 miles
west of Lake Kissimmee to near Lake Wales. Movement was
east-northeast at 45 mph.
Wind gusts of 40 to 50 mph and funnel clouds will be possible with
these storms.
Locations impacted include...
Saint Cloud, Lake Kissimmee, Lake Marian, Holopaw and Kenansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2829 8125 2830 8086 2786 8088 2782 8121
2785 8124 2785 8128 2786 8130 2792 8131
2794 8135 2795 8134 2800 8139 2800 8142
2803 8144 2804 8146 2805 8146 2801 8138
2808 8135 2809 8145 2814 8146 2814 8151
TIME...MOT...LOC 1030Z 242DEG 47KT 2803 8136 2790 8142 2782 8163
CristaldiLocal storm report, Apr 24, 6:32 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
632 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND GST 5 N PORT CANAVERAL 28.47N 80.57W
04/24/2020 M43 MPH Brevard FL AWOS
SITE KXMR REPORTED A WIND GUST OF 43 MPH, 37 KNOTS FROM
THE SOUTHWEST.
&&
DKWSpecial weather statement, Apr 24, 6:56 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
656 AM EDT Fri Apr 24 2020
FLZ045-047-053-147-241145-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
656 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 745 AM EDT...
At 655 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canaveral Groves to near Harmony. Movement
was northeast at 45 mph.
Wind gusts of 40 to 50 mph and brief funnel clouds will be possible
with these storms.
Locations impacted include...
Melbourne, Titusville, Rockledge, Cocoa and Cocoa Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2839 8056 2834 8057 2820 8055 2809 8087
2830 8086 2829 8110 2845 8125 2862 8099
2861 8097 2863 8096 2881 8069 2860 8054
2846 8049
TIME...MOT...LOC 1055Z 234DEG 45KT 2845 8089 2815 8112
CristaldiLocal storm report, Apr 24, 7:04 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
704 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
04/24/2020 M43 MPH ORANGE FL ASOS
KMCO ASOS MEASURES WIND GUST OF 37KT/43MPH FROM WNW
&&
JRSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:13 AM EDT | Special Weather Statement | MLB | Volusia | 62 min |
| Apr 24, 5:35 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 55 min |
| Apr 24, 5:42 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 24, 6:03 AM EDT | Special Weather Statement | MLB | Lake | 42 min |
| Apr 24, 6:14 AM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 61 min |
| Apr 24, 6:31 AM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Apr 24, 6:45 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 24, 6:56 AM EDT | Special Weather Statement | MLB | Brevard | 49 min |
| Apr 24, 7:14 AM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| Apr 24, 7:29 AM EDT | Severe Thunderstorm Warning | MLB | Brevard | 31 min |
| Apr 24, 7:41 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 49 min |
| Apr 24, 8:12 AM EDT | Areal Flood Advisory | MLB | Brevard, Osceola | 52 min |
| Apr 24, 8:23 AM EDT | Special Weather Statement | MLB | Indian River | 52 min |
| Apr 24, 8:50 AM EDT | Special Marine Warning | MLB | 85 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.